Applied Mathematics

Vol.2 No.11(2011), Paper ID 8796, 6 pages



On Generalized φ-Recurrent Sasakian Manifolds


Absos Ali Shaikh, Helaluddin Ahmad



Copyright © 2011 Absos Ali Shaikh, Helaluddin Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

A. Shaikh and H. Ahmad, "On Generalized φ-Recurrent Sasakian Manifolds," Applied Mathematics, Vol. 2 No. 11, 2011, pp. 1317-1322. doi: 10.4236/am.2011.211184.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.